# SDR 20000804SH013

- Difficulty date: July 19, 2000
- Submitted: August 4, 2000
- Operation: Air carrier
- Aircraft: N427AL
- Make and model: Bell 407
- Aircraft serial: 53107
- System (JASC): 6420 · Tail Rotor Head
- Part: Pitch Horn
- Part number: 407010103101
- Part serial: A1223
- Condition: Corroded
- Location: Main Rotor Hub
- Part time: 2,494 hours
- Component: Main Rotor Hub
- Component part number: 407010100115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIRST 2,500 HOUR OVERHAUL, FOUND CORROSION BEYOND LIMITS UNDER PLATE, POSSIBLY CAUSED BY INCOMPATIBLE ADHESTIVE PRIMER.  (X)
